Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

The closed topological vertex via the Cremona transform


Authors: Jim Bryan and Dagan Karp
Journal: J. Algebraic Geom. 14 (2005), 529-542
DOI: https://doi.org/10.1090/S1056-3911-04-00394-7
Published electronically: December 30, 2004
MathSciNet review: 2129009
Full-text PDF

Abstract | References | Additional Information

Abstract: We compute the local Gromov-Witten invariants of the ``closed vertex'', that is, a configuration of three $\mathbb{P}^{1}$'s meeting in a single triple point in a Calabi-Yau threefold. The method is to express the local invariants of the vertex in terms of ordinary Gromov-Witten invariants of a certain blowup of $\mathbb{P}^{3}$ and then to compute those invariants via the geometry of the Cremona transformation.


References [Enhancements On Off] (What's this?)


Additional Information

Jim Bryan
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, BC, Canada
Email: jbryan@math.ubc.ca

Dagan Karp
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, BC, Canada
Email: dkarp@math.ubc.ca

DOI: https://doi.org/10.1090/S1056-3911-04-00394-7
Received by editor(s): January 1, 2004
Received by editor(s) in revised form: April 1, 2004
Published electronically: December 30, 2004

American Mathematical Society